# SDR SWIA202159503

- Difficulty date: March 5, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349 S26l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349.00 FRAME HAS MULTIPLE SPOTS OF CORROSION FROM STRGR 26L TO STRGR 26R.     (C-CHECK RO 7/10/2021)    REMOVED AND REPLACED FS 349.00 FROM ORIGINAL FACTORY SPLICE STR 24L TO 24R IAW CRJ-700 SRM 51-42-21-001-001-A01, 51-42-06-001-001-A01 AND 51-40-11-001-001-A01. COMPLETED TASK CARD 51-900-1002-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE.
